Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had unprotected sex, took an after pill. Stings when urinating had UTI. Is it side effect of after pill?

Hi, I had unprotected sex a three days ago and took the morning after pill a few hours after, but, when I pee, it stings at the end. I had UTI a few days prior but I don t need to frequently urinate as much anymore, it just stings at the end when I pee. Is that normal or a side affect of the morning after pill? Also, will my period come after I take the morning after pill and if it doesn t within a week should I be worried?
Asked On : Sat, 22 Dec 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor